My feed
Premium

Please
or
to access all these features

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention.

Women's health

Symptoms on the pill different after having a baby?

2 replies

HoneyBee03 · 06/11/2019 12:25

I was on the combined pill (Microgynon) for 10 years before coming off it and getting pregnant. I had no symptoms or problems, very light periods, etc. So I was quite happy to go back on it nearly a year after having my baby when breastfeeding was finished.

This time however I am getting a lot of symptoms that I've never had before. Can pregnancy and birth affect my hormones and change how my body responds to the pill? I've been back on it around 4 months and get daily headaches, random feelings of sickness that come and go, I'm putting on weight (not loads, but my weight has never varied much), the mood swings I get are absolutely horrendous and my periods are very heavy.

Has anyone else found that they react differently to their pill after having a baby? There's a very long wait for a GP appointment so I'm wondering if I can pinpoint the problem in the meantime.

OP posts:
Report
museumum · 06/11/2019 13:03

Yes. I had the mini pill before pregnancy with no periods at all. After pregnancy the same pill made me bleed continuously for six months till I gave up.

Report
HoneyBee03 · 07/11/2019 09:31

That's rubbish! I had a feeling it could just be different but couldn't understand why it would be. Maybe I just need to power on with it.

OP posts:
Report
Please create an account

To comment on this thread you need to create a Mumsnet account.